Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Newton diagram of an analytic morphism, and applications to differentiable functions


Authors: Edward Bierstone and Pierre D. Milman
Journal: Bull. Amer. Math. Soc. 9 (1983), 315-318
MSC (1980): Primary 32B20, 58C25; Secondary 32C42
MathSciNet review: 714993
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, Algebraic approximation of structures over complete local rings, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 23–58. MR 0268188
  • 2. Edward Bierstone and Pierre D. Milman, Composite differentiable functions, Ann. of Math. (2) 116 (1982), no. 3, 541–558. MR 678480, 10.2307/2007022
  • 3. Joël Briançon, Weierstrass préparé à la Hironaka, Singularités à Cargèse (Rencontre Singularités Géom. Anal., Inst. Études Sci., Cargese, 1972) Soc. Math. France, Paris, 1973, pp. 67–73. Astérisque, Nos. 7 et 8 (French). MR 0361138
  • 4. Claude Chevalley, On the theory of local rings, Ann. of Math. (2) 44 (1943), 690–708. MR 0009603
  • 5. Georges Glaeser, Fonctions composées différentiables, Ann. of Math. (2) 77 (1963), 193–209 (French). MR 0143058
  • 6. Hans Grauert and Reinhold Remmert, Bilder und Urbilder analytischer Garben, Ann. of Math. (2) 68 (1958), 393–443 (German). MR 0102612
  • 7. B. Malgrange, Ideals of differentiable functions, Tata Institute of Fundamental Research Studies in Mathematics, No. 3, Tata Institute of Fundamental Research, Bombay; Oxford University Press, London, 1967. MR 0212575
  • 8. Jean Merrien, Applications des faisceaux analytiques semi-cohérents aux fonctions différentiables, Ann. Inst. Fourier (Grenoble) 31 (1981), no. 1, x, 63–82 (French, with English summary). MR 613029
  • 9. J. Cl. Tougeron, Existence de bornes uniformes pour certaines familles d'idéaux de l'anneau des séries formelles $\underlinek[[x]]$. Applications (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32B20, 58C25, 32C42

Retrieve articles in all journals with MSC (1980): 32B20, 58C25, 32C42


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15190-X